# SDR DALA1024953129

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 25,622 hours, 12,951 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND WEAR AND CHAFE DAMAGE TO RIGHT INBOARD WING FLAP TRUNNION.  REPLACED PER CMM 57-52-51, COMPLIED WITH ERA 484249-14AD.
